(Number of patients like lisa: 3,517 )
Question: Is pityriasis rosea common in hypothyroid disease
Asked by lisa on Jul, 16, 2013 at 11:56 am:
Age: 50 Gender: female
Conditions: Pityriasis Rosea, Hypothyroidism
I was just diagnosed as being hypothyroid(July). Back in April I was diagnosed with Pityriasis Rosea coincidence or part of thyroid disease?
No reply yet (subscribe to this Q&A)
You can also ask your question in a related mobile support group:
- support group for people who have Hypothyroidism
- support group for people who have Pityriasis Rosea
- support group for people who take Synthroid
Can you answer these questions (what is this?):
- I have an under active thyroid, have been on levothyroxine,,50-75mg, since april 2014, i have terrible tremors all throught my whole body all day and all night what can be used to stop these ?
I am 52 and have also been diagnosed as menopusal, but i had an underactive thyroid, that has now become auto immune, i started to take 50 mg and was very ill, so i asked the gp if upping it to 75 would help, he agreed, but i have now developed these inside tremmors through my legs and torso and ar ...
- Is it safe to take garcinia cambogia when taking levothyroxine?
I want to lose 30 pounds by adding garcinia cambogia to my daily intake.
- I developed excessive saliva production after starting ropinerole (requip) for plmd. sleep was impossible due to frequent swallowing. has anyone else experienced similar symptoms?
The first 5 drugs above on my list that I tried for PLMD, I no longer use. I took ropinerole (Requip) for about 2 weeks when I noticed that I was producing more saliva and was swallowing a lot. It didn't really bother me too much, because the other drugs that I take give me a dry mouth. When I went ...
- Can pravastatin and metformin cause meibomianitis
In June I was taken off zetia and put on pravachol along with metformin. Within 2 weeks of taking these new drugs I developed meibomianitis. I have taken synthroid for years with no problems so I don't think that drug would have caused this. I cannot get rid of this eye condition and have been to ...
- Does levothyroxine cause excessive facial sweating
I have been taking levothyroxine for 2 years for hypothyroidism and had no problems until 3 months ago when i became extremely hypo again ,my meds were increased from 50mg to 100 mg daily i have felt fine on this dose except for 2 complications ,one is excessive sweating on my face and the other is ...
- Can i take garcinia cambogia while taking paxil and synthroid?
Hello: I've suffered from depression and generalized anxiety most of my life never understanding what was wrong with me.! 10 years ago an internist doctor prescribed -Effexor-. It helped a little, not much Two years ago after a -Parathyroid surgery- and ovary surgery, started menopause. Dif ...
- Can viibryd cause a itchy rash or stevens-johnson syndrome?
I have had mild anxiety and depression for several years, but in the last 4 months, they became severe. I started getting small rashes (or hives), which on different parts of my body and last about 30 -45 minutes (sometimes less). My family doctor thinks could be a result of anxiety. My family docto ...
- What are side effects of taking green coffee beans and levothyroxine?
I had thyroid cancer so i had my thyroid taken out in 2000 in 2008 i had a total hysterectomy so I'm putting on weight i join a gym and i lost some weight and then put back on that's why i want to try the green coffee beans, if u have any information please help me. Thank you.
- Can premarin cause dizziness?
I have been on the blood pressure drugs for a few years, so I doubt my dizziness is a result of those. Ive been on premarin cream for just a week or two and I have marked dizziness, especially during and after activity. Its sometimes accompanied by shortness of breath and tachycardia. Can this be t ...
- Does methotrexate cause hot flashes
I feel I am 200 degrees at times. I already take estradiol patches for hot flashes for 5 years and they work really well! but since I started on methotrexate [6 months ago] I started getting hot flashes again!